RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 5, Pages 3–12 (Mi da742)  

On the embedding of eigenfunctions of the Johnson graph into eigenfunctions of the Hamming graph

K. V. Vorobevab

a Sobolev Institute of Mathematics, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
b Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia

Abstract: We study a connection between eigenfunctions of the Johnson and Hamming graphs. An eigenfunction of a graph is an eigenvector with a given eigenvalue of its adjacency matrix, therewith an eigenfunction can be zero function. We find a criterion for embedding of the Johnson graph's $J(n,w)$ eigenfunction with a given eigenvalue in a certain Hamming graph's eigenfunction with a given eigenvalue. Bibliogr. 8.

Keywords: hypercube, Johnson and Hamming graphs, eigenvalue.

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:1, 136–142

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 13.02.2012
Revised: 09.06.2013

Citation: K. V. Vorobev, “On the embedding of eigenfunctions of the Johnson graph into eigenfunctions of the Hamming graph”, Diskretn. Anal. Issled. Oper., 20:5 (2013), 3–12; J. Appl. Industr. Math., 8:1 (2014), 136–142

Citation in format AMSBIB
\Bibitem{Vor13}
\by K.~V.~Vorobev
\paper On the embedding of eigenfunctions of the Johnson graph into eigenfunctions of the Hamming graph
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/da742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184440}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 1
\pages 136--142
\crossref{https://doi.org/10.1134/S1990478914010153}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894335846}


Linking options:
  • http://mi.mathnet.ru/eng/da742
  • http://mi.mathnet.ru/eng/da/v20/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:190
    Full text:65
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019